Alert archive / South Carolina / Flash Flood Warnings in 2013
Flash Flood Warning 4, NWS Charleston, SC
NWS Charleston, SC issued this flash flood warning at May 21, 2013, 12:27 PM EDT for Charleston County, South Carolina. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2013, 12:27 PM EDT (16:27 UTC)
- Expired
- May 21, 2013, 2:30 PM EDT
- In force
- 2 hr
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- None
County Charleston County, SC
The radar
The Charleston,SC radar (KCLX), 99 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 1:00 PM EDT | FLASH FLOOD | 1 Ese James Island Coun, SC | PUBLIC REPORTED FLOODING IN THE PARKING LOT OF MURRAY-LASAINE ELEMENTARY SCHOOL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 4.5 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1783 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 438 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
383 WGUS52 KCHS 211627 FFWCHS SCC019-211830- /O.NEW.KCHS.FF.W.0004.130521T1627Z-130521T1830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 1227 PM EDT TUE MAY 21 2013 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL CHARLESTON COUNTY IN SOUTHEAST SOUTH CAROLINA... * UNTIL 230 PM EDT * AT 1224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN OCCURRING NEAR JAMES ISLAND COUNTY PARK. THE AREA OF HEAVY RAIN WAS NEARLY STATIONARY. UP TO 4 1/2 INCHES OF RAIN IS ESTIMATED TO HAVE FALLEN OVER THE PAST HOUR AND A HALF ON PARTS OF JAMES ISLAND. WATER IS PONDING IN YARDS AND DRIVEWAYS. * FLASH FLOODING IS EXPECTED IN AND AROUND... JAMES ISLAND COUNTY PARK... PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID DRIVING INTO WATER ON THE ROAD. THE WATER IS USUALLY DEEPER THAN IT APPEARS AND THE ROAD MAY BE WASHED OUT. ONLY ONE FOOT OF WATER WILL STALL A VEHICLE AND LESS THAN TWO FEET OF WATER CAN FLOAT AND CARRY AWAY A VEHICLE. FLOODING IS THE NUMBER ONE WEATHER-RELATED CAUSE OF DEATH IN THE UNITED STATES. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. TO REPORT FLOODING...CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. && LAT...LON 3266 7999 3273 8004 3277 7999 3270 7991 $$
5 follow-up statements
580 WGUS72 KCHS 211638 FFSCHS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1238 PM EDT TUE MAY 21 2013 SCC019-211830- /O.CON.KCHS.FF.W.0004.000000T0000Z-130521T1830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHARLESTON SC- 1238 PM EDT TUE MAY 21 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR CENTRAL CHARLESTON COUNTY... AT 1230 PM EDT...THE PUBLIC REPORTED ROADS WITH 6 INCHES OF WATER ON THEM...INCLUDING NEAR THE INTERSECTION OF FOLLY AND CAMP ROADS. THE ROADS WERE STILL PASSABLE AS OF 1230 PM. FLASH FLOODING IS EXPECTED IN AND AROUND JAMES ISLAND COUNTY PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... KEEP CHILDREN AWAY FROM STORM DRAINS...WATER CATCHMENTS...AND STREAMS. ONLY A FEW INCHES OF MOVING WATER CAN KNOCK A CHILD OFF THEIR FEET AND SWEEP THEM TO THEIR DEATH. TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING #WXREPORT. && LAT...LON 3266 7999 3273 8004 3277 7999 3270 7991 $$
804 WGUS72 KCHS 211701 FFSCHS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 101 PM EDT TUE MAY 21 2013 SCC019-211830- /O.CON.KCHS.FF.W.0004.000000T0000Z-130521T1830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHARLESTON SC- 101 PM EDT TUE MAY 21 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR CENTRAL CHARLESTON COUNTY... AT 1258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE AN AREA OF HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING MOVING TOWARD THE WARNED AREA FROM THE NORTH. FLASH FLOODING IS EXPECTED IN AND AROUND JAMES ISLAND COUNTY PARK. WHILE THE RAIN HAS BECOME LIGHT IN THE WARNING AREA...AND ADDITIONAL ROUND OF HEAVY RAIN IS EXPECTED TO MOVE INTO THE AREA FROM THE NORTH BETWEEN 130 AND 2 PM...POTENTIALLY CAUSING ADDITIONAL FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING #WXREPORT. && LAT...LON 3266 7999 3273 8004 3277 7999 3270 7991 $$
076 WGUS72 KCHS 211727 FFSCHS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 127 PM EDT TUE MAY 21 2013 SCC019-211830- /O.CON.KCHS.FF.W.0004.000000T0000Z-130521T1830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHARLESTON SC- 127 PM EDT TUE MAY 21 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR CENTRAL CHARLESTON COUNTY... AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE AN AREA OF HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING OVER THE WARNED AREA. FLASH FLOODING IS EXPECTED IN AND AROUND JAMES ISLAND COUNTY PARK. AT 124 PM...RADAR INDICATED THE RAIN HAD INCREASED IN INTENSITY ONCE AGAIN...AND MODERATE TO HEAVY RAIN IS EXPECTED TO CONTINUE THROUGH AT LEAST 2 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID DRIVING INTO WATER ON THE ROAD. THE WATER IS USUALLY DEEPER THAN IT APPEARS AND THE ROAD MAY BE WASHED OUT. ONLY ONE FOOT OF WATER WILL STALL A VEHICLE AND LESS THAN TWO FEET OF WATER CAN FLOAT AND CARRY AWAY A VEHICLE. FLOODING IS THE NUMBER ONE WEATHER-RELATED CAUSE OF DEATH IN THE UNITED STATES. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING #WXREPORT. && LAT...LON 3266 7999 3273 8004 3277 7999 3270 7991 $$
139 WGUS72 KCHS 211801 FFSCHS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 201 PM EDT TUE MAY 21 2013 SCC019-211830- /O.CON.KCHS.FF.W.0004.000000T0000Z-130521T1830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHARLESTON SC- 201 PM EDT TUE MAY 21 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR CENTRAL CHARLESTON COUNTY... AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE AN AREA OF MODERATE TO HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING OVER THE WARNED AREA. FLASH FLOODING IS EXPECTED IN AND AROUND JAMES ISLAND COUNTY PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... KEEP CHILDREN AWAY FROM STORM DRAINS...WATER CATCHMENTS...AND STREAMS. ONLY A FEW INCHES OF MOVING WATER CAN KNOCK A CHILD OFF THEIR FEET AND SWEEP THEM TO THEIR DEATH. TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING #WXREPORT. && LAT...LON 3266 7999 3273 8004 3277 7999 3270 7991 $$
819 WGUS72 KCHS 211825 FFSCHS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 225 PM EDT TUE MAY 21 2013 SCC019-211835- /O.EXP.KCHS.FF.W.0004.000000T0000Z-130521T1830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHARLESTON SC- 225 PM EDT TUE MAY 21 2013 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 230 PM EDT FOR FOR CENTRAL CHARLESTON COUNTY... THE HEAVY RAIN FROM EARLIER TODAY HAS ENDED...ALTHOUGH LIGHT TO OCCASIONALLY MODERATE RAIN IS STILL EXPECTED THROUGH 4 PM. ALTHOUGH THE SIGNIFICANT FLOODING HAS ENDED...DRAINAGE SYSTEMS AND CULVERTS WILL REMAIN FULL. PONDING WATER WILL PERSIST IN LOW-LYING AREAS AND MAY POSE A HAZARD TO MOTORISTS. STAY TUNED TO NOAA WEATHER RADIO ALL-HAZARDS FOR THE LATEST WEATHER INFORMATION. LAT...LON 3266 7999 3273 8004 3277 7999 3270 7991 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at May 21, 10:33 AM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, May 21, 10:33 AM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1033 AM EDT TUE MAY 21 2013 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL PREVAIL THROUGH THURSDAY. A COLD FRONT WILL DROP THROUGH THE AREA ON FRIDAY WITH DRY HIGH PRESSURE BUILDING IN NEXT WEEKEND INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A BAGGY UPPER TROUGH WILL CONTINUE TO LINGER ACROSS THE MID ATLANTIC AND SOUTHEAST STATES TODAY...WHILE ATLANTIC HIGH PRESSURE REMAINS IN CONTROL OF THE SURFACE PATTERN. DEEPEST MOISTURE APPEARS CONCENTRATED OVER THE COASTAL WATERS AND SOUTH CAROLINA ZONES ACCORDING TO LATEST WATER VAPOR AND IR SATELLITE IMAGERY BY MID MORNING...SETTING UP A NOTABLE DIFFERENTIAL HEATING GRADIENT BETWEEN THE COASTAL LOCATIONS/CHARLESTON TRI COUNTY REGION AND MUCH OF THE GEORGIA ZONES. LIGHT TO MODERATE SHOWERS PERSIST ACROSS THE FAVORED CHARLESTON TRI COUNTY AREA...AND ALTHOUGH COVERAGE OF THIS ACTIVITY WILL EVENTUALLY DIMINISH TOWARD NOON...LATEST FORECAST MODELS INDICATE CONVECTION QUICKLY INITIATING ALONG AND INLAND OF THE SEABREEZE WITHIN THE SAME PERIOD. AS WITH THE PREVIOUS DAYS...EXPECT MOST OF THE AFTERNOON THUNDERSTORMS TO BE CONCENTRATED ALONG THE SEABREEZE AND PUSH WEST WITH ITS INLAND PROGRESSION. LATEST STORM PREDICTION CENTER MESOANALYSIS SHOWS INSTABILITY STEADILY INCREASING ACROSS THE INLAND GEORGIA ZONES...WHERE CLEAR SKIES FOR MUCH OF THE MORNING HAS SUPPORTED BETTER INSOLATION AND SURFACE HEATING. ALTHOUGH THE SEVERE THREAT LOOKS MARGINAL OVERALL DUE TO RATHER WEAK WIND FIELDS AND BEST LAPSE RATES CONFINED WEST OF THE AREA...THESE SOUTHWEST ZONES WILL NEED TO BE MONITORED FOR ISOLATED SEVERE THUNDERSTORMS LATER TODAY WITHIN ENHANCED INSTABILITY...ESPECIALLY CONSIDERING BOUNDARY INTERACTIONS AND EFFECTS OF THE MORNING DIFFERENTIAL HEATING GRADIENT. OTHERWISE...LOCALIZED DOWNPOURS AND SOME LIGHTNING WILL BE THE MAIN IMPACTS FROM THE MAJORITY OF STORMS. HAVE MADE ONLY MINOR CHANGES TO THE FORECAST DETAILS TO ADJUST FOR HOURLY TRENDS. WILL ADVERTISE TEMPERATURES PEAKING IN THE MID 80S CHARLESTON TRI COUNTY REGION TO THE UPPER 80S SOUTH OF THE SAVANNAH RIVER...EXCEPT FOR COASTAL LOCATIONS WHERE TEMPERATURES WILL REMAIN SUPPRESSED IN THE LOWER 80S. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... INLAND CONVECTIVE RAIN WILL BE ENDING EARLY IN THE EVENING...AS THE SEA BREEZE PUSHES WELL INLAND AND CONVERGENCE DIMINISHES. NO CHANGES TO THE FORECAST TONIGHT...WITH CLOUDS GRADUALLY THINNING AND LOW TEMPERATURES RANGING FROM 65 TO 70 DEGREES. MAY NEED TO EVENTUALLY ADD SOME PATCHY FOG TO THE FORECAST AGAIN TONIGHT...DEPENDENT ON TRENDS WITH CLOUD DISSIPATION. A FAIRLY SIMILAR PATTERN WILL PERSIST WEDNESDAY INTO THURSDAY WITH BROAD UPPER TROUGHING AND ATLANTIC HIGH PRESSURE. SOUTHERLY LOW-LEVEL FLOW WILL MAINTAIN A FAIRLY MOIST ATMOSPHERE AND HELP PUSH A SEABREEZE INLAND EACH DAY. THE UPPER TROUGHING WILL CREATE A SOMEWHAT MORE FAVORABLE ENVIRONMENT FOR CONVECTION TO DEVELOP... PRIMARILY DRIVEN BY THE SEABREEZE AND BOUNDARY INTERACTIONS. WE KEPT POPS IN THE 20-30 PERCENT RANGE BOTH DAYS. THE MODELS ARE NOW QUITE A BIT FASTER AND IN BETTER AGREEMENT REGARDING A COLD FRONT PUSHING THROUGH FRIDAY MORNING. WE REMOVED POPS ON FRIDAY AND SHOW DEWPOINTS DROPPING INTO THE UPPER 50S TO AROUND 60 DURING THE AFTERNOON. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... THERE IS GOOD MODEL AGREEMENT THAT DRY CANADIAN HIGH PRESSURE WILL EXPAND SOUTHEAST INTO THE FORECAST AREA OVER THE WEEKEND THEN SHIFT OFFSHORE. DEWPOINTS LOOK TO DROP INTO THE LOWER 50S SATURDAY AND SUNDAY...WHICH COMBINED WITH HIGHS IN THE LOWER 80S WILL RESULT IN PLEASANT SPRING WEATHER. OVERNIGHT LOWS WILL PROBABLY DROP INTO THE UPPER 50S IN SPOTS. LOW-LEVEL MOISTURE INCREASES EARLY NEXT WEEK AS THE SURFACE HIGH SHIFTS OFFSHORE...BUT WE DID NOT SEE ANY STRONG SYNOPTIC SCALE FEATURES TO WARRANT ADDING PRECIP. && .AVIATION /14Z TUESDAY THROUGH SATURDAY/... KCHS...ISOLATED SHOWERS LINGER IN THE VICINITY OF THE TERMINAL BY MID MORNING...WHILE CEILINGS GENERALLY REMAIN VFR. ADDITIONAL SHOWERS/THUNDERSTORMS ARE LIKELY WITH THE SEABREEZE THIS AFTERNOON...YET SHOULD EVENTUALLY PUSH WEST OF KCHS BY LATER IN THE DAY. BRIEF REDUCTIONS TO MVFR WITHIN ANY CONVECTION IS POSSIBLE...HOWEVER PREVAILING VFR CONDITIONS ARE EXPECTED THROUGH TONIGHT. WILL STILL NEED TO MONITOR TRENDS FOR POTENTIAL LATE NIGHT LOW CLOUDS AND PATCHY FOG DUE TO WET SOILS AND LIGHT WINDS. KSAV...A FEW SHOWERS COULD DEVELOP WITH THE INITIATION OF THE SEA BREEZE BY EARLY AFTERNOON. THE BEST CHANCES FOR SHOWERS/TSTMS WILL BE WITH AFTERNOON CONVECTION THAT COULD BE MOVING SOUTHWEST ALONG OR JUST WEST OF INTERSTATE 95. MAINLY VFR CONDITIONS THROUGH TONIGHT OUTSIDE OF ANY ISOLATED CONVECTION...YET CANNOT RULE OUT THE POTENTIAL FOR LATE NIGHT MVFR/IFR CEILINGS AND POSSIBLY LIGHT FOG...ESPECIALLY IF SKIES CLEAR. EXTENDED AVIATION...SPORADIC REDUCTIONS IN CEILINGS/VSBYS MAINLY IN AFTERNOON/EVENING SHOWERS OR STORMS THROUGH THURSDAY. && .MARINE... THROUGH TONIGHT...THE STEADY STATE SYNOPTIC PATTERN CONTINUES UNABATED. THE OFFSHORE RIDGE OF HIGH PRESSURE EXTENDS WEST ACROSS THE COASTAL WATERS...GENERATING SOUTHEAST AND SOUTH WINDS LESS THAN 15 KT AND SEAS IN THE 2-4 FT RANGE...HIGHEST OVER OUTER GEORGIA WATERS BEYOND 20 NM. HIGH PRESSURE WILL SIT OVER THE WESTERN ATLANTIC UNTIL FRIDAY WHEN A CANADIAN HIGH DROPS SOUTHEAST. WE MAY SEE A BRIEF PERIOD OF SMALL CRAFT ADVISORY CONDITIONS FRIDAY NIGHT INTO SATURDAY AS THE GRADIENT TIGHTENS AND COLD ADVECTION MIXES SOME DECENT WINDS TO THE SURFACE. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...WMS SHORT TERM...JRL LONG TERM...JRL AVIATION...WMS/JRL MARINE...JRL
Hazardous weather outlook, May 21, 3:54 AM EDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 354 AM EDT TUE MAY 21 2013 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-221030- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 354 AM EDT TUE MAY 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:05 AM EDT | Areal Flood Advisory | CHS | Berkeley | 115 min |
| May 21, 12:07 PM EDT | Areal Flood Advisory | CHS | Charleston | 113 min |
| May 21, 12:51 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston | 114 min |
| May 21, 3:13 PM EDT | Special Weather Statement | CHS | Allendale | 32 min |
| May 21, 3:44 PM EDT | Special Weather Statement | CHS | Allendale | 46 min |
| May 21, 4:14 PM EDT | Severe Thunderstorm Warning | CHS | Allendale | 61 min |
| May 21, 5:08 PM EDT | Special Weather Statement | CHS | Hampton | 37 min |
| May 21, 5:59 PM EDT | Special Weather Statement | CHS | Hampton | 46 min |
Nearby
Flash Flood Warnings in South Carolina, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.